Sciences & technologie. A, sciences exactes
Volume 0, Numéro 24, Pages 36-40

First Order Autoregressive Representation Of Markov Bi-dimensional Chains Of 1-order

Authors : Bousseboua M . Rahmani F.l .

Abstract

This paper suggests an extension of Lai’s results about the first order autoregressive representation of Markov bi-dimensional chain of 1-order. In the case of markov chain with independent components, we find of course the conditions validating these results for each component.

Keywords

Markov’chains , autoregressive process, spectral density, diagonal development of bivariate distribution